# SDR A6WA201542984

- Difficulty date: August 15, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 37,491 hours, 34,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH TUB FITTING IS CRACKED AT THE OTBD SIDE OF RBL 9, JUST AFT OF FLOORBEAM AT FS 461, IN CABIN.
